# SDR AALA201801169031

- Difficulty date: January 15, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 31,342 hours, 10,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT CAP AT 9D IS BROKEN OFF AND MISSING. REMOVED AND REPLACED EMERGENCY LIGHT SEAT 9D. OPERATIONS CHECK GOOD.
